Home > Question > Pneumonia, cough, intermediate treatment and diarrhea

Pneumonia, cough, intermediate treatment and diarrhea

Oct 15 20214 people replied
Description Of Condition:

The child coughed and had a fever more than ten days ago. He went to the hospital and was diagnosed with pneumonia. He was hospitalized for six days. He was treated with cephalosporin and atomization, which improved. But after four days in hospital, the child had diarrhea. The doctor said that anti-inflammatory drugs caused gastrointestinal dysfunction. We ate montmorillonite powder and mommy love. Now we are discharged from the hospital. We take cough medicine and mommy love. For fear that anti-inflammatory drugs will affect the child's intestines and stomach, I reduced my weight and coughed and had diarrhea two days later. What should we do? Do you continue to take anti-inflammatory drugs?

Common Health Issues
See more related questions